| Model Number |
83779 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that the coils protruded in the catheter's tip during removal.The target lesion was located in the severely tortuous and mildly calcified internal iliac artery.Two 10mmx30cm 2d interlock coils were selected for use.During the procedure, the first coil prematurely detached within the delivery catheter with the coil partially out of the delivery catheter.During withdrawal of the second coil it became stuck within the distal part of the delivery catheter.The two coils became entangled with each other within the delivery catheter.During removal of the delivery catheter both coils protruded from the catheter tip when removed.The procedure was completed with a different device.No patient complications were reported.